Publications

Search ACTG publications from 1/1/2006 to current.

Search

Filter results by

Found 268 results
Filters: Author is Flexner, Charles  [Clear All Filters]
Found 268 results.

Anti-HIV Agents

Andrade A, Rosenkranz SL, Cillo AR, et al. "Three distinct phases of HIV-1 RNA decay in treatment-naive patients receiving raltegravir-based antiretroviral therapy: ACTG A5248." J. Infect. Dis.. 2013;208(6):884-91.
Wilkin TJ, Su Z, Krambrink A, et al. "Three-year safety and efficacy of vicriviroc, a CCR5 antagonist, in HIV-1-infected treatment-experienced patients." J. Acquir. Immune Defic. Syndr.. 2010;54(5):470-6.
Flexner C. "HIV drug development: the next 25 years." Nat Rev Drug Discov. 2007;6(12):959-66.
Bakshi RP, Hamzeh F, Frank I, et al. "Effect of hydroxyurea and dideoxyinosine on intracellular 3'-deoxyadenosine-5'-triphosphate concentrations in HIV-infected patients." AIDS Res. Hum. Retroviruses. 2007;23(11):1360-5.
Dooley KE, Park J-G, Swindells S, et al. "Safety, tolerability, and pharmacokinetic interactions of the antituberculous agent TMC207 (bedaquiline) with efavirenz in healthy volunteers: AIDS Clinical Trials Group Study A5267." J. Acquir. Immune Defic. Syndr.. 2012;59(5):455-62.
Tsibris AMN, Sagar M, Gulick RM, et al. "In vivo emergence of vicriviroc resistance in a human immunodeficiency virus type 1 subtype C-infected subject." J. Virol.. 2008;82(16):8210-4.
Crawford KW, Spritzler J, Kalayjian RC, et al. "Age-related changes in plasma concentrations of the HIV protease inhibitor lopinavir." AIDS Res. Hum. Retroviruses. 2010;26(6):635-43.
Crawford KW, Li C, Keung A, et al. "Pharmacokinetic/pharmacodynamic modeling of the antiretroviral activity of the CCR5 antagonist Vicriviroc in treatment experienced HIV-infected subjects (ACTG protocol 5211)." J. Acquir. Immune Defic. Syndr.. 2010;53(5):598-605.
Gross R, Tierney C, Andrade A, et al. "Modified directly observed antiretroviral therapy compared with self-administered therapy in treatment-naive HIV-1-infected patients: a randomized trial." Arch. Intern. Med.. 2009;169(13):1224-32.

Pages